# SDR AALA201703139003

- Difficulty date: March 10, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 45,377 hours, 27,210 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cap
- Part number: 38633742
- Condition: Unsecure
- Location: Apu Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

FUMES IN COCKPIT DURING TAXI ,STARTED WITH APU BLEED FIRST AND THEN WITH ENGINE BLEED. TRIED TO ISOLATE PACKS. ODOR CONTINUED. RETURNED TO GATE.  THE APU OIL CAP WAS FOUND OFF BY MAINTENANCE, INSPECTED AND RAN APU ON GROUND WITH NO ODORS FOUND APU PROPERLY SERVICED.
